On σ-starcompact spaces

Yan-Kui Song

Abstract

A space X is σ-starcompact if for every open cover U of X, there exists a σ-compact subset C of X such that St(C, U) = X. We investigate the relations between σ-starcompact spaces and other related spaces, and also study topological properties of σ-starcompact spaces.


Keywords

Lindelöf; σ-starcompact; L-starcompact

Full Text:

PDF

References

E. K. van Douwen, G. M. Reed, A. W. Roscoe and I. J. Tree, Star covering properties, Topology Appl. 39 (1991), 71–103.

http://dx.doi.org/10.1016/0166-8641(91)90077-Y

R. Engelking, General Topology, Revised and completed edition, Heldermann Verlag., 1989. (1991), 255–271.

G. R. Hiremath, On star with Lindel¨of center property, J. Indian Math. Soc. 59 (1993), 227–242.

W. M. Fleischman, A new extension of countable compactness, Fund. Math. 67 (1971), 1–9.

R. C. Walker, The Stone-Cech compactification, Berlin, 1974.

M. V. Matveev, A survey on star covering properties, Topology Atlas., preprint No. 330, 1998.

S. Mrówka, On completely regular spaces, Fund. Math. 41 (1954), 105–106.

Y.-K. Song, On L-starcompact spaces, Czech. Math. J. 56 (2006), 781–788.

http://dx.doi.org/10.1007/s10587-006-0056-y

Abstract Views

1020
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Star covering properties in pseudocompact spaces
Yankui Song
Topology and its Applications  vol: 159  issue: 5  first page: 1462  year: 2012  
doi: 10.1016/j.topol.2012.01.006



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt